Alert archive / New York / Winter Storm Watches in 2018
Winter Storm Watch 6, NWS Buffalo, NY
NWS Buffalo, NY issued this winter storm watch at Nov 13, 2018, 3:45 AM EST for Cayuga County, Oswego County, Wayne County, New York. It took effect at Nov 13, 2018, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 13, 2018, 3:45 AM EST (08:45 UTC)
- In effect from
- Nov 13, 2018, 7:00 PM EST
- Expired
- Nov 13, 2018, 12:58 PM EST
- In force
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Oswego County, NY, Wayne County, NY
The radar
The Ft Drum radar (KTYX), 97 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2111 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
005 WWUS41 KBUF 130845 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 345 AM EST Tue Nov 13 2018 NYZ008-131645- /O.CON.KBUF.WW.Y.0061.000000T0000Z-181113T2300Z/ Lewis- Including the city of Lowville 345 AM EST Tue Nov 13 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches. * WHERE...Lewis county. * WHEN...Until 6 PM EST this evening. * ADDITIONAL DETAILS...Plan on slippery and snow covered roads along with reduced visibility. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Periods of snow will result in snow covered roads and limited visibilities. Slow down and use caution while driving. Submit snow reports through our website or social media. && $$ NYZ012-020-021-131645- /O.CON.KBUF.WW.Y.0061.000000T0000Z-181113T2300Z/ Wyoming-Cattaraugus-Allegany- Including the cities of Warsaw, Olean, and Wellsville 345 AM EST Tue Nov 13 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches with the greatest snow amounts over the higher terrain. * WHERE...Wyoming, Cattaraugus, and Allegany counties. * WHEN...Until 6 PM EST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Periods of snow will result in snow covered roads and limited visibilities. Slow down and use caution while driving. Submit snow reports through our website or social media. && $$ NYZ004>006-131645- /O.NEW.KBUF.WS.A.0006.181114T0000Z-181114T2300Z/ Wayne-Northern Cayuga-Oswego- Including the cities of Newark, Fair Haven, and Oswego 345 AM EST Tue Nov 13 2018 ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... * WHAT...Heavy lake effect snow possible. Total snow accumulations of 5 to 10 inches possible in the most persistent lake snows. * WHERE...eastern Wayne, Northern Cayuga, and western Oswego counties. * WHEN...From this evening through Wednesday afternoon. * ADDITIONAL DETAILS...Travel could be very difficult. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Narrow bands of heavy snow could impact portions of the region. Localized travel problems will be possible. && $$ Thomas
3 follow-up statements
064 WWUS41 KBUF 131309 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 809 AM EST Tue Nov 13 2018 NYZ012-020-021-131415- /O.CAN.KBUF.WW.Y.0061.000000T0000Z-181113T2300Z/ Wyoming-Cattaraugus-Allegany- Including the cities of Warsaw, Olean, and Wellsville 809 AM EST Tue Nov 13 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has moved east of the region. $$ NYZ008-131415- /O.EXT.KBUF.WW.Y.0061.000000T0000Z-181113T1400Z/ Lewis- Including the city of Lowville 809 AM EST Tue Nov 13 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Snow. Additional snow accumulation around an inch. * WHERE...Lewis county. * WHEN...Until 9 AM EST this morning. * ADDITIONAL DETAILS...Plan on slippery and snow covered roads along with reduced visibility. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Periods of snow will result in snow covered roads and limited visibilities. Slow down and use caution while driving. Submit snow reports through our website or social media. && $$ NYZ004>006-132115- /O.CON.KBUF.WS.A.0006.181114T0000Z-181114T2300Z/ Wayne-Northern Cayuga-Oswego- Including the cities of Newark, Fair Haven, and Oswego 809 AM EST Tue Nov 13 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING THROUGH WEDNESDAY AFTERNOON... * WHAT...Heavy lake effect snow possible. Total snow accumulations of 5 to 10 inches possible in the most persistent lake snows. * WHERE...Eastern Wayne, Northern Cayuga, and western Oswego counties. * WHEN...From this evening through Wednesday afternoon. * ADDITIONAL DETAILS...Travel could be very difficult. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Narrow bands of heavy snow could impact portions of the region. Localized travel problems will be possible. && $$
592 WWUS41 KBUF 131431 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 931 AM EST Tue Nov 13 2018 NYZ004>006-132245- /O.CON.KBUF.WS.A.0006.181114T0000Z-181114T2300Z/ Wayne-Northern Cayuga-Oswego- Including the cities of Newark, Fair Haven, and Oswego 931 AM EST Tue Nov 13 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING THROUGH WEDNESDAY AFTERNOON... * WHAT...Heavy lake effect snow possible. Total snow accumulations of 5 to 10 inches possible in the most persistent lake snows. * WHERE...Eastern Wayne, Northern Cayuga, and western Oswego counties. * WHEN...From this evening through Wednesday afternoon. * ADDITIONAL DETAILS...Travel could be very difficult. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Narrow bands of heavy snow could impact portions of the region. Localized travel problems will be possible. && $$
268
WWUS41 KBUF 131758
WSWBUF
URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
1258 PM EST Tue Nov 13 2018
NYZ004>006-140200-
/O.UPG.KBUF.WS.A.0006.181114T0000Z-181114T2300Z/
/O.NEW.KBUF.WS.W.0008.181114T0000Z-181114T2300Z/
Wayne-Northern Cayuga-Oswego-
Including the cities of Newark, Fair Haven, and Oswego
1258 PM EST Tue Nov 13 2018
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 PM
EST WEDNESDAY...
* WHAT...Heavy lake effect snow expected. Total snow accumulations
of 6 to 15 inches expected in the most persistent lake snows.
* WHERE...Northern Wayne, Northern Cayuga, and Western Oswego
counties.
* WHEN...From 7 PM this evening to 6 PM EST Wednesday.
* ADDITIONAL DETAILS...Travel could be very difficult to
impossible. The hazardous conditions could impact the morning
or evening commute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy snow will fall in relatively narrow bands. If traveling, be
prepared for rapidly changing road conditions and visibilities.
Submit snow reports through our website or social media.
&&
Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4322 7647 4327 7631 4339 7664 4331 7695
4329 7695 4332 7729 4320 7737 4309 7694 4303 7677
4302 7650
TIME Y18M11D14T0000Z-Y18M11D14T1200Z
COORD...4325 7609 4336 7634 4340 7673 4329 7702
4321 7701 4307 7673 4302 7650 4322 7647 4317 7597
4322 7629
TIME Y18M11D14T1200Z-Y18M11D14T2300Z
$$
NYZ003-140200-
/O.NEW.KBUF.WW.Y.0062.181114T0000Z-181114T2300Z/
Monroe-
Including the city of Rochester
1258 PM EST Tue Nov 13 2018
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
6 PM EST WEDNESDAY...
* WHAT...Lake effect snow expected. Total snow accumulations of
3 to 5 inches expected in the most persistent lake snows.
Winds gusting as high as 35 mph.
* WHERE...Monroe county, mainly north of the Thruway.
* WHEN...From 7 PM this evening to 6 PM EST Wednesday.
* ADDITIONAL DETAILS...Plan on slippery road conditions. The
hazardous conditions could impact the morning or evening
commute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Lake effect snow will fall in relatively narrow bands. If
traveling, be prepared for rapidly changing road conditions and
visibilities.
Submit snow reports through our website or social media.
&&
$$
ZaffWhat forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this winter storm watch went out at Nov 13, 1:05 AM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Nov 13, 1:05 AM EST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
105 AM EST Tue Nov 13 2018
.SYNOPSIS...
A deepening storm system advancing northward along the Northeast
coastline will spread a period of mainly light snow across the
region through the morning hours. As cold air deepens behind this
storm system, a few bands of lake effect snow will form downwind of
both Great Lakes on a cold northwest flow. This northwest wind will
start Wednesday off cold, with temperatures only rising to around
the freezing mark during the afternoon.
&&
.NEAR TERM /THROUGH TODAY/...
Latest surface analysis shows an area of low pressure starting to
organize off the Carolina coastline this early morning. Regional
radars display plentiful virga across our region, with surface obs
showing only spotty areas of actual precipitation reaching the
ground.
As we progress through the overnight hours, precipitation will
increase in coverage area as an easterly flow ahead of the surface
low brings additional moisture across our region. Precipitation
should largely fall as snow, but a few pockets of rain will be
possible, especially across lower elevations and closer to the
lakes. Greatest snowfall accumulation through the overnight hours
will be near a tightening baroclinic boundary that will be draped
across CNY. Will have a few inches likely for the inland So. Tier
and up through a portion of the Finger Lakes and towards the Tug
Hill tonight, with the highest totals across higher terrain.
Elsewhere tonight light snow will likely total less than an inch.
Lows tonight will be around freezing, to just above freezing.
The fairly widespread rain/snow mix early Tuesday morning will then
taper off to scattered snow showers in most areas, with some rain
still mixing in through mid afternoon close to the lakes...as the
supporting storm system will exit up the New England coast. This
will effectively remove the H925-70 frontogenetic forcing from our
area...but while synoptic forcing will dramatically weaken...
deepening cold air will set the stage for lake effect to take over.
As we progress through the afternoon...H85 temps over the lakes will
tumble to -12c. Northwest flow will direct some initial lake effect
snow showers into the western Southern Tier off Lake Erie, and
southeast of Lake Ontario. Mesoscale model guidance such as the NMM,
ARW, and Canadian GEM suggest a multitude of squally snow showers
during the afternoon across much of the area from a combination of
some lake effect bands from Lake Huron and our local lakes, steep
low level lapse rates, and large scale forcing from the incoming mid
level trough. These brief bursts of snow showers may bring low
visibility and fresh coatings of slushy snow to many areas during
the afternoon. Surface temperatures will also begin to fall during
the afternoon, affording these snow showers a better opportunity of
sticking after 2-3PM.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
Lake effect snow which begins to develop Tuesday afternoon/evening
continues to strengthen during the early overnight hours as cold air
continues to build into the region. This event will be short lived
as drier air and less favorable flows develop on Wednesday.
Temperatures will remain below normal this period...with highs
Wednesday remaining below freezing for much of the region.
Off Lake Erie...the northwest flow will produce multibanded lake
effect snows downwind of the lake with accumulations of a few inches
before the drier air starts building in with diminishing activity
Wednesday morning.
Off Lake Ontario...the longer fetch combined with upstream
connection will produce a moderate to heavier snowfall likely
targeting Wayne, Northern Cayuga and Oswego counties. Will continue
to highlight the potential for heavier snowfall -- half a foot or so
over a 24 hour period -- in the HWO with headlines still not out of
the question. As drier air builds in during the day Wednesday will
look for diminishing snows through the afternoon and evening
hours...with lingering snow showers into the early overnight hours
of Wednesday night.
While Thursday will start off dry across our region as lingering
surface-based ridging begrudgingly slides eastward and off the New
England coast...the fair weather will once again give way to
deteriorating conditions Thursday afternoon and especially Thursday
night as a another complex area of low pressure pushes northeastward
from the Southeastern states...and eventually evolves into yet
another deepening coastal low along the Mid-Atlantic coastline by
Friday morning. Plentiful moisture and lift attendant to this system
will spread increasing chances of precipitation into the area from
the south Thursday afternoon...with fairly widespread precipitation
then following for Thursday night...before diminishing from west to
east on Friday as the low departs into the Canadian Maritimes.
Thermal profiles continue to suggest that the atmospheric column
should be cold enough to allow for mainly snow with this event...
though marginal boundary layer temperatures will probably allow some
rain to mix in at the onset Thursday/Thursday evening and again on
Friday as the precip lightens and winds down. Otherwise...temperatures
through the latter half of the short term period will continue to
average solidly below normal...with lows in the mid 20s to lower
30s Thursday night sandwiched in between highs ranging through the
30s Thursday...and in the upper 30s to lower 40s on Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
In the wake of the late-week coastal system...broad upper level
troughing will once again dominate our weather through the long
term period. This will ensure a continuation of well below normal
temperatures through early next week...with daily highs averaging
close to 10 degrees below normal. At the same time...such an
environment will also lead to continued opportunities for lake
effect precipitation downwind of the lakes.
Digging a little more into the forecast details...a general west
to west-northwesterly flow will be in place across our region
through Friday night and early Saturday...before perhaps turning
a little more west-southwesterly to southwesterly on Saturday in
advance of an approaching surface trough. Meanwhile...850 mb temps
should drop off to the -3C to -6C range Friday night...before
remaining in this general range or perhaps warming a little on
Saturday out ahead of the aforementioned trough. While certainly
cold enough for a lake response...such temps aloft will likely
not be cold enough to support all snow...with boundary layer
temperatures the main determining factor for precipitation type.
With this in mind would expect more of a mix of rain and snow
Friday evening and again on Saturday when boundary layer temps
will be warmer...with snow more predominant during the second
half of Friday night. Meanwhile...precipitation should be much
more widely scattered outside of the main lake effect areas...
with mainly dry weather prevailing the majority of the time. As
for temps...we can expect lows in the lower to mid 30s Friday
night...followed by highs in the mid 30s to lower 40s on Saturday.
The surface trough then looks to cross our region Saturday night
along with a more general chance of snow showers...with a west-
northwesterly flow of much colder but also drier air in its wake
then supporting scattered lake effect snow showers southeast of
the lakes later Saturday night through Sunday. With 850 mb temps
falling to around -13C...Sunday will easily be the coldest day of
the period...with highs struggling to get above the upper 20s and
lower 30s areawide - readings that are much more typical of mid
to late January than November.
Surface-based ridging and drier air should build into the region
Sunday night...and this in concert with warming/subsidence aloft
should result in lingering lake effect snow showers weakening to
the southeast and east of the lakes. By Monday the medium range
guidance diverges markedly with the GFS/GEM suggesting the passage
of another trough...while the ECMWF keeps the area mainly dry.
Given the distant time frame...for now have elected to lean more
optimistic and follow the latter scenario...with a mainly dry and
somewhat milder day forecast.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A storm system will advance northward up the Atlantic coastline the
first 12 hours of this TAF cycle, and bring a period of snow across
the region. A few pockets of rain will be possible across the lower
elevations. Within this snow visibilities will likely diminish to
around IFR, though ceiling heights will predominately remain MVFR or
VFR.
This afternoon cold air advection behind the departed area of light
snow will begin to form bands of lake effect snow to the southeast
of both lakes. Snow will largely fall between KROC and KSYR off Lake
Ontario. Off Lake Erie some bands of snow will likely diminish
flight conditions for KJHW, mainly after 00Z. These bands of lake
effect snow will continue off both lakes through the night, and be
strongest off Lake Ontario where an upstream connection to Georgian
Bay is likely.
Outlook...
Wednesday...Mainly VFR, but IFR southeast of both lakes in lake
snow.
Thursday...Mainly VFR.
Thursday night and Friday...MVFR/IFR possible in rain and/or wet
snow.
Saturday...Mainly VFR, but IFR possible east of both lakes in
lake snows.
&&
.MARINE...
A relatively weak surface pressure gradient over the Lower Great
Lakes this evening will tighten on Tuesday...as a developing storm
will intensify while tracking up the coast of New England. The
corresponding winds will freshen in the process...likely leading to
Small Craft Advisory conditions for all of the NY nearshore waters
by late Tuesday and certainly Tuesday night.
Small Craft Advisory conditions will continue Wednesday with
moderate northwesterlies. As high pressure builds across the Lower
Great Lakes on Wednesday night, winds and waves will gradually
subside from west to east.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 6 PM EST this evening for NYZ008-
012-020-021.
MARINE...None.
&&
SYNOPSIS...Thomas
NEAR TERM...Hitchcock/RSH/Thomas
SHORT TERM...JJR/Levan
LONG TERM...JJR
AVIATION...Thomas
MARINE...Hitchcock/RSHHazardous weather outlook, Nov 12, 7:43 AM EST, 20 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 743 AM EST Mon Nov 12 2018 NYZ001>003-010-011-131245- Niagara-Orleans-Monroe-Northern Erie-Genesee- 743 AM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012>014-019>021-085-131245- Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 743 AM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. A storm system passing to the south tonight will spread mixed precipitation across the region...during which time up to two inches of wet snow could accumulate. As is typically the case...the greatest snowfall should be found across the higher terrain. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Fairly widespread snow on Tuesday could accumulate another two inches. The snow could mix with rain at times through the midday hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-131245- Wayne-Northern Cayuga-Oswego- 743 AM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A cold northwest flow will develop Tuesday afternoon through Wednesday and bring accumulating lake effect snow to areas southeast of Lake Ontario. While the snow band may meander some, there will be potential for a moderate accumulation of snow this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-131245- Jefferson- 743 AM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A storm system that will develop over the Mid Atlantic region then strengthen along the coast will spread accumulating snow across the county late tonight and Tuesday. Accumulations will generally range from one to three inches...with the highest amounts expected over the Tug Hill. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-131245- Lewis- 743 AM EST Mon Nov 12 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-131245- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 743 AM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 3:46 AM EST | Small Craft Advisory | BUF | 42 hr | |
| Nov 13, 12:58 PM EST | Winter Storm Warning | BUF | Cayuga, Oswego, Wayne | 21 hr |
| Nov 13, 12:58 PM EST | Winter Weather Advisory | BUF | Cayuga, Monroe, Wayne | 24 hr |
Nearby
Winter Storm Watches in New York, 2018Every winter storm watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.